# SDR SWIA201127008

- Difficulty date: July 30, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 26,037 hours, 22,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EXTERIOR EMERGENCY LIGHTS BURNT OUT, 2 OVER RIGHT WING, 1 OVER LEFT WING, 1 AT PAX DOOR.  (FLT 6241)  RELAMPED EMERGENCY LIGHTS.
